# SDR 97FDEA00416

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

APPROXIMATELY 1 MINUTE AFTER SETTING TAKEOFF POWER NR 1 FIRE WARNING SOUNDED.  WARNING EXTINGUISHED WHEN THROTTLE WAS RETARDED.  SUSPECT BLEED AIR LEAK.  SEE PREVIOUS WRITE UP.  INSPECTED ENGINE FOR BLEED AIR LEAK AND DISCREPANCIES ASSOCIATED.  FOUND NR 1 ENGINE ISOLATORS UPPER AND LOWER DAMAGED FROM LEAKING AIR.  REMOVED AND REPLACED ISOLATORS PER MAINTENANCE MANUAL 71-21-1.  REMOVED AND REPLACED NR 1 ENGINE TO FACILITATE OTHER MAINTENANCE PER WORK CARD 70T0001.  FOUND ANTI-ICE DUCT BLOWN.  REMOVED AND REPLACED DUCT, DETECTED NO LEAKS.
